Family

Feel 360 Tablets

feel 360 cápsulas

Feel 360-Des Capsules

Technical Information

  • FEEL 360 TABLETS

  • Presentation

    Pack with 10 or 20 tablets.

  • Formula

    Each tablet contains:
    Paracetamol DC 90% equivalent to…………….500 mg of paracetamol
    Caffeine…………………………………..25 mg
    Phenylephrine hydrochloride………………….5 mg
    Chlorphenamine Maleate…………………….4 mg
    Excipient cbp…………………………….1 tableta

  • Therapeutic indication

    FEEL 360 helps relieve symptoms of the flu and a cold, such as fever, headache, body pain, watery eyes, sneezing and nasal congestion.

  • Route of administration

    Oral.

  • Dosage and method of administration

    Adults and children over 12: one tablet every 8 hours, from the onset of symptoms.

  • Use during pregnancy and lactation

    Do not use during pregnancy and lactation.

  • Contraindications

    Do not use in children under the age of 12. Hypersensitivity to the active ingredients or to the components of the formula. Do not use in people with a mental or nervous illness, epilepsy, seizures or with a history of severe liver or kidney disease.

  • Precautions and warnings

    Administer to people over 65 only after medical evaluation. Do not consume alcoholic beverages during treatment. Administer with caution to malnourished patients or chronic alcoholics because they are more prone to liver damage.
    Do not use for prolonged periods as it may cause liver damage. Do not administer for more than 7 days.
    It is recommended not to drive vehicles or dangerous machinery as it can cause drowsiness.

  • Adverse reactions

    This medicine may cause drowsiness, nausea, vomiting, abdominal pain, hallucinations, mental confusion or dry mouth. These effects subside when the dose is reduced or when stopping treatment.

  • Drug Interactions

    Do not combine with medications that act against depression, coagulation and convulsions, nor with alcohol.

  • Warnings

    IN CASE OF ACCIDENTAL INTAKE AND OVERDOSE, CONSULT YOUR DOCTOR.
    Keep the box tightly closed. Keep out of reach of children. If symptoms persist, consult your doctor. Store at no more than 30°C.

  • FEEL 360 CAPSULES

  • Presentation

    Capsules.

  • Formula

    Each capsule contains:
    Phenylephrine hydrochloride………5 mg
    Chlorphenamine latheate…………3mg
    Paracetamol…………………350mg
    Excipient cbp………………1 cápsula

  • Therapeutic indication

    FEEL 360 DES helps relieve symptoms of the flu and a common cold, such as fever, headache, body pain, watery eyes, sneezing and nasal congestion.

  • Route of administration

    Oral.

  • Dosage and method of administration

    Adults and children over 12: take one capsule every 8 hours.

  • Use during pregnancy and lactation

    Do not use during pregnancy and lactation.

  • Contraindications

    FEEL 360 DES should not be given to people with a history of high blood pressure or heart disease; with prostate disease or with a history of severe liver or kidney disease. Pediatric use: Do not use in children under the age of 12.

  • Precautions and warnings

    Administer to people over 65 years only after medical evaluation. Do not consume alcoholic beverages during treatment. If you are taking other medication, consult your doctor before taking this product. It is not recommended to drive vehicles or dangerous machinery during treatment as it may cause drowsiness. Contains blue no.1 that can produce hypersensitivity reactions.

  • Adverse reactions

    The use of this medication may cause: nausea, vomiting, headache, dizziness, confusion, hallucinations, blurred vision, lack of appetite, dry mouth or urinary discomfort; these symptoms subside when the dose is reduced or when stopping treatment.

  • Drug Interactions

    Do not use combined with medications that act against depression, coagulation and convulsions, or alcohol. In case of accidental ingestion and overdose, consult your doctor.

  • Warnings

    Keep the box tightly closed. Keep out of reach of children. If symptoms persist, consult your doctor. Store at no more than 30°C.